RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 2(170), Pages 239–240 (Mi umn4875)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Infinite-dimensional representations of discrete groups and homotopy invariants of non-simply connected manifolds

A. S. Mishchenko


Full text: PDF file (125 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 10.10.1972

Citation: A. S. Mishchenko, “Infinite-dimensional representations of discrete groups and homotopy invariants of non-simply connected manifolds”, Uspekhi Mat. Nauk, 28:2(170) (1973), 239–240

Citation in format AMSBIB
\Bibitem{Mis73}
\by A.~S.~Mishchenko
\paper Infinite-dimensional representations of discrete groups and homotopy invariants of non-simply connected manifolds
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 2(170)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn4875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470993}
\zmath{https://zbmath.org/?q=an:0256.57009}


Linking options:
  • http://mi.mathnet.ru/eng/umn4875
  • http://mi.mathnet.ru/eng/umn/v28/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Kasparov, “Topological invariants of elliptic operators. I. $K$-homology”, Math. USSR-Izv., 9:4 (1975), 751–792  mathnet  crossref  mathscinet  zmath
    2. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    3. A. S. Mishchenko, “Banach algebras, pseudodifferential operators, and their application to $K$-theory”, Russian Math. Surveys, 34:6 (1979), 77–91  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:208
    Full text:101
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020